# SDR 99ZZZM111

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356QS
- Make and model: Boeing 727-21
- Aircraft serial: 19258
- System (JASC): 2612 · Fire Detection
- Part: Power Supply
- Part number: 1014A
- Condition: Failed
- Location: Apu Bay
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 216 - DAY-HSV - HAD AN AIR TURN BACK.  FIRE WARNING BELL WENT OFF AT 9,000 FT, NO FIRE WARNING LIGHTS.  REMOVED AND REPLACED APU FIRE DETECTION POWER SUPPLY.  (M)
